I'm relieved to find out that I'm not the only one with this issue. I take generic Adderall 20mg twice a day and have noticed the onset of similar symptoms (testicle pain x2, slight stomach pain, frequent/slightlydifficult urination) in the past few days. I can compare the feeling with a bad case of "blue balls", real and painful. I did some research and found my symptoms were consistent with a UTI. However, I have never had one before and I only become symptomatic on days when I take my medication. One more google search and I found out that some other dudes have the same problem, CheersView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.